| Model Number |
775659 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date the device has not been received for evaluation. if the device is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that during the hydration of the patient by the sne, the feeding set presented a rupture in the silicone region.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on august 22, 2020.Samples were not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue.As a result, the root cause and potential corrective actions could not be identified at this time.This complaint will be closed with no further action; if a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.This complaint will be used for tracking and trending purposes.